# SDR USAA2009071791865

- Difficulty date: June 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6211841 - CRACK ON FORWARD PRESSURE BULKHEAD WEB AT BS178, WL218, LBL11.  REPAIRED FORWARD PRESSURE BULKHEAD WEB AT BS178, WL218, LBL11 IAW US AIRWAYS EA 132512.
